×

Found 48 Documents (Results 1–48)

100
MathJax

Computation of topological degree of unilaterally asymptotically linear operators and its applications. (English) Zbl 1191.47076

PDF BibTeX XML Cite
Full Text: DOI

Classical and nonclassical Levy Laplacians. (English. Russian original) Zbl 1155.35482

Dokl. Math. 76, No. 3, 801-805 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 1, 7-11 (2007).
MSC:  35R15 46G05 81S25
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Year of Publication

all top 3

Classification